# SDR MWEA98159

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 5910437
- Condition: Corroded
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING SLAT ACCESS PANEL NR 1136A FOUND PITTING CORROSION ON THE OUTER SURFACE.  REPAIRED IAW SRM 57-01 FIG 3.
